# SDR SWAA2017081815793

- Difficulty date: July 31, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 62,910 hours, 36,617 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FRAME CRACKED AT BS 294, RBL 53.   REPAIRED THE FRAME IAW ER AND EA.
